# SDR HNAA0800286

- Difficulty date: September 5, 2008
- Submitted: October 8, 2008
- Operation: Air carrier
- Aircraft: N814EX
- Make and model: Dhav DHC8102
- Aircraft serial: 318
- System (JASC): 5610 · Flight Compartment Windows
- Part: Stud
- Condition: Loose
- Location: Windscreen
- Part time: 128 hours, 128 cycles
- Component: Windscreen, Ppg
- Component part number: NP15790114
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT APPROX 16,000`, BURNING SMELL AND VISIBLE SMOKE COMING FROM RT SIDE OF MASTER CAUTION PANEL.  CONTRACT MX FOUND WIRE AT L1 POSITION ON F/O`S WINDSCREEN BURNT.  FOUND TERMINAL STUD LOOSE.  DEACTIVATED W/S HEAT AND ISSUED MEL.  ROA R&R F/O`S WINDSHIELD IAW WORKCARD 56-00-00R.  OPS CHECK GOOD.
